# SDR AALA201710139017

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 75,721 hours, 11,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE L1 JUMPSEAT IS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW CMM 25-25-01.  OPS CHECKED GOOD.
